Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

What causes irritation on penis tip after unprotected sex?

DOCTOR OF THE MONTH - Jan 2014
Jan 2014
User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2002
Answered : 6711 Questions
Question
sir, i had unprotected oral sex with a woman. after few days the tip of pennis felt very severe irritation. there is no swelling or any other symptoms. after checking on internet i used candid-b cream. it is giving temporary relief. the sevearity of irritation is reduced. but irritation is still continuing ( after about 8 months after the incident. i did not had any sexual encounter in the intervening period. please advice.
Posted Wed, 26 Feb 2014 in Skin Hair and Nails
 
 
Answered by Dr. Kakkar S. 9 minutes later
Brief Answer: Need more information Detailed Answer: Hi. Thanks for posting your concern at XXXXXXX According to you the irritation is persisting since you had unprotected oral sex with a woman around 8 months ago?Am i right? I would keep a possibility of Non-Gonococcal Urethritis. I would like to gather some more information from you in order to be able to help you better. --Do you notice any discharge from the penis? --Any history of genital ulcer/erosions? Any history of burning micturation? --How do you clean your penis? Do you use soaps or antiseptics like dettol etc? regards
Above answer was peer-reviewed by
 
Follow-up: What causes irritation on penis tip after unprotected sex? 24 minutes later
No discharge from pennis. Clean with warm water and medimix soap. No history of ulcer or erosion. The irritation started after a few days after oral sex. Using Clotrimazol cream as a self medication. Please advice which specilist shd i consult. Brgds
 
 
Answered by Dr. Kakkar S. 26 minutes later
Brief Answer: Non-Gonococcal urethritis Detailed Answer: Hi. I would keep a possibility of non-gonococcal urethritis. Non-gonococcal urethritis can be caused by various microorganisms like chlamydia, mycoplasma, trichomonas which can be acquired sexually etc OR it can also be caused by irritation due to soaps and antiseptics. Soaps or antiseptics should never be used on the delicate genital musoca. Treatment of Non-Gonococcal urethritis is empirical with single dose of Azithromycin 1gm and single dose of tinidazole 1gm. General measures like using just plain lukewarm water for cleansing and avoiding soaps altogether in this area. I would advice that you see a dermatologist for a confirmatory diagnosis as well as prescription medications. Your treating dermatologist might ask you to get a Urine Routine Microscopy test. regards
Above answer was peer-reviewed by
 
Follow-up: What causes irritation on penis tip after unprotected sex? 7 minutes later
I will take single dose of azithromysin and tinidazole and also get urine microscoppy test. Then should i consult urologist or dermatolagist. Any advice to avoid this type of problems in future. Best regards
 
 
Answered by Dr. Kakkar S. 4 minutes later
Brief Answer: Non-Gonococcal urethritis Detailed Answer: Hi. Consult a Dermatologist for a confirmation and also get a prescription for these medicines. --Practice safe sex all the time with a condom and --Avoid using soaps altogether on genital mucosa. regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor